# SDR AALA20021205

- Difficulty date: August 21, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N1436A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11426
- Engine: Rroyce TAY65015
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP CORRODED BLO, STA 4610-4710.  CUTOUT CORROSION, INSTALLED STRAP AND DOUBLER IAW AARD.
